Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 651975, 35 pages
http://dx.doi.org/10.1155/2012/651975
Research Article

Time-Dependent Variational Inequality for an Oligopolistic Market Equilibrium Problem with Production and Demand Excesses

1Department of Mathematics and Applications “R. Caccioppoli”, University of Naples “Federico II”, Via Cintia 80126 Naples, Italy
2Department of Mathematics and Computer Science, University of Catania, Viale A. Doria, 95125 Catania, Italy

Received 2 February 2012; Accepted 20 March 2012

Academic Editor: Kanishka Perera

Copyright © 2012 Annamaria Barbagallo and Paolo Mauro. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Annamaria Barbagallo and Paolo Mauro, “Time-Dependent Variational Inequality for an Oligopolistic Market Equilibrium Problem with Production and Demand Excesses,” Abstract and Applied Analysis, vol. 2012, Article ID 651975, 35 pages, 2012. https://doi.org/10.1155/2012/651975.